so to all stay safe and lets get this stuff off the street
do go to an na meeting and get support for recovery.
email me if you need referrals or support
if you dont want to get help then learn what your limit is and stop when you know its enough.
the fainting feeling could be hypoglycemia or something that has to do with sugar levels in the blood....
And if it does have to do with drug use just stop and for the first couple of weeks get some kind of anxiety pills so you wont feel as bad...
hope it helps....
anyone who says taking drugs is cool is an id**t. they may make you feel good due to what they do to your brain, but most drug users have no idea on the effects it is having to the rest of their bodies!
alcohol in excess will cause severe liver damage over time and so will drugs - but they will also cause severe damage to other parts of your body and in most cases lead to death!
if you are taking drugs and don't want help, don't encourage others to take them too - it doesn't do you any good!
there are other ways to feel as good as drugs make you feel so my advice - get help and fast!
i have seen people die from drug and alcohol abuse and its not a nice way to go!!!! please, don't listen to those people that say its fun, and the best feeling in the world (if that was the case everyone would be doing it)
seek professional help!
but, and a big but, to finally rid myself of the habit, i needed to change my entire friend situation, ie stop being friends with who was doing it. which might seem harsh, but its the only way could get away from it. moving to another country and starting a new life helps, but if u cant do that, get away from ur regular 'mates' and delete the 'special' numbers from ur phone and maybe even get a new number..
if anyway needs a chat get hold of me... thanks and goodluck
no joke, !!
like some ppl on here said...if u havent tried it...DONT!
at first it might seem like u have it under control..then all of a sudden ur trapped, you will think about it all the time and it will be the focus of all ur thoughts. its stupid and a waste of time and MONEY !!!
do urself a favor and stay away from it... TRUST ME !!!!!!!!
The best thing to do is to just drink loads of water, get into bed or on your couch and watch tv or even just sit in bed until it wears off. I know too many people who have gone to the hospital mixing cocaine and valium!
Cocaethylene produces a more euphoric stimulation than cocaine in most users, and is longer lasting in the body. Some studies suggest that it may have a higher cardiovascular toxicity than cocaine. Cocaethylene however is less potent at binding to serotonin & norepinephrine transporters than cocaine is
I have a lot of other medically related problems as well but I have to tell you that the fainting might scare you but has nothing to do with your social habits. I'm not condoning further use of "party" drugs and alcohol, but your personal choices aren't the main concern here.
As far as your health, of course they're bad for you in the long run but the symptoms you are having are not dealing with this situation unless you are a serious cocaine user who doesn't eat for days. Addiction to a drug like that can cause those symptoms b/c they mock actually hypoglycemic symptoms. But if you are still eating and not doing this drug constantly then I suggest a blood test when you are clean of the drug to determine your blood sugar levels b/c believe it or not a great deal of people have lost friends and family to that. They take fainting and being light-headed as a joke. You can pass out on campus perhaps if you're a student and injure yourself.
Get that looked into. Also protein levels if you're a vegetarian and iron if anemia runs in your family. It seems implausable but these could be more dangerous than your drug use.
I've seen ppl make fun of ppl fainting due to this thinking they're just being ridiculous about food intake when they could have done something to save these lives.
So take your drug use seriously but I urge you to get this issue looked into b/c its just a sad thing seeing this happen all the time when
Most people want to stop because they have done something so extreme or have recieved or initiated a negative response that finally said to your brain "this is it, I have to change." But inevitably it's also a negative thought impulse that prevents you from change or falling off and back on again that keeps them on it.
The word "try" is a part of this negativity. The most successful people that I've read about or talked with are the ones who have decided to change because of something positive that happened to them, that it's closer to an epithany or if you wish a revelation. The experience I had was during a vacation. I was in a motorcycle accident almost 6 years ago and broke 27 bones. Eventually both hips had to be replaced and soon both knees as well as life long chronic back pain and have been on opiads, muscle relaxers you name it for the last 5 years. At one time I was taking a total of 50 different pills a day. Then recently we went on vacation and due to unforseen circumstances had to stay for a while longer. During that time I ran out of all my meds and went into extreme withdrawals. The funny thing about it was that it was vacation and to a place that held great memories. As I was inadvertantly going thru the pain of it, all my mind started to unfog and I started to notice things that I had not been doing or had forgotten the excitement and pleasures of the simple things I had been taking for granted. Example my wife of 20 years came around the corner as she as done thousands of times before, but this time was different for me visually. I looked at her and forgotten how stunning she was, I said to her "My god you are beautiful." she looked at me like she hadn't in years. A few days later We went to the beach then to her families and I noticed the sunset and marveled at it. Then Later again while still on the cold turkey crash we went to lunch at a salad bar, made a simple salad as normal and bam the flavors of all the ingredients where outstanding. I was like "Whats going on with me."
The simple answer is that the chemistry in the brain was changing due to the detox, but it effected not because of negative thoughts but I was focused on all the positive ones. Then came the explosion of reading and researching all the articles, going to chat rooms and and starting different dialogs with my wife and kids, all the time focusing on positive things. I started to buy music cd's I hadn't heard in years, watching old movies visiting old childhood places. Filling my mind with positive thinking. Things that made me happy. Starting to feel anxious depressed, shakey, fatigued pop in a CD, take a drive, stop at a park. Things I would never have done after the accident because my meds were more important. This I know is a long way to get to a point but using your mind and retraining it is your key to your addiction. They say there is no quick fix and that telling you tough it out or get on this pill or take these pills and this will change you. But you see it won't if your head isn't in the right mind frame. The no quick fix for the withdrawel syptoms are true, but the power of your mind is your most important factor in the change. That's the key to kicking and staying off the drugs.
#1.Ween yourself off, cold turkey is not a great answer unless your on illegal drugs then see a doctor immediately.
Substituting an addictive chemical for another is not a great and definitely not a permanat solution. Start changing your habits and eat healthier, drink lots of water ,and get on a proper diet and exercise program, you don't be muscleman yet just be healthy. Eat smaller portions more frequently keep a balance thru out the day.
#2.Focus your mind on the positive things that trigger positive responses, as in the above story yet with your own great memories
and experiences.ie. Get a haircut buy something that makes you feel good, sounds, etc... KEEP A DIARY ON WHAT PUTS YOU IN A NEGATIVE AND POSITIVE MOOD! Then you start to retrain your brain impulses to form better habits
#3.Read about herbal or supplemental medications that won't poison your body first. Read about whats causing your problems, knowledge is abeautiful thing.
#4.Have positive people around, you can't hang around addicts without feeling the urge, old habits MUST BE CHANGED!
#5.Study some type of meditation this will also be able to keep you focused and detour bad thoughts which will also help you to breath properly which is a secret that's kept from all closed minded people.
Do this don't try. Try never could do what "will" does. It's your will of the power of your mind that these things will change your life.
I am still in chronic pain but positive thinking, changing my diet, and not using my pain as an excuse for why I must have the pills.
I feel better than I ever have and getting physically better also.
I hope this will be a catalyst for those who need a better idea than maybe what they have been "trying."
Last but not least you need to see a doctor still, for those other little things in life still...ah-choo... bless you.
you are going to be ok.
you wont die. and things wont get worse.
they will get better with a few days.
dizziness is a sign of dehydration or lack of food.
eat some food. drink some water. rest up and ull be fine in like 2 days.